Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Title: On a solvable symmetric and a cyclic system of partial difference equations
Journal: Filomat
Volume: 32
Issue: 6
First page: 2043
Last page: 2065
Issue Date: 1-Jan-2018
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1806043S
Abstract: 
It is shown that the following symmetric system of partial difference equations (Formula presented) is solvable on the combinatorial domain C = {(m, n) ε N 20 : 0 ≤ n ≤ m} \ {(0,0)}, by presenting some formulas for the general solution to the system on the domain in terms of the boundary values c j,j , c j,0 d j,j , d j,0 , j ε N. and the indices m and n. The corresponding result for a related three-dimensional cyclic system of partial difference equations is also proved. These results can serve as a motivation for further studies of the solvability of symmetric, close-to-symmetric, cyclic, close-to-cyclic and other related systems of partial difference equations.
Keywords: Combinatorial domain | Cyclic system | Method of half-lines | Symmetric system | System of partial difference equations | System solvable in closed form
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Ministry of Education, Youth and Sports of the Czech Republic, Project CEITEC 2020 (LQ1601)

Show full item record

SCOPUSTM   
Citations

2
checked on Nov 26, 2022

Page view(s)

9
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.